Pain Management Community
Fentanyl or Opioid Toxicity...
About This Community:

This patient support community is for discussions relating to pain management, chronic pain, arthritis, back pain, cancer, headaches, movement disorders pain, and muscle pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Fentanyl or Opioid Toxicity...

I have been happily managing my pain with Fentanyl 100Mcg patches and one day I started having insane abdominal pain and axiety and stress and it's awful. If I take Oxycontin on an empty stomach I sometimes get relief and sometimes I don't.

I have long acting Morphine Sulfate 30mg tablets and sometimes those help and sometimes they make it worse.

I have stopped the Fentanyl and my abdomen is on fire.

Can anyone tell me what is going on? I have tons of opiods and none of them help?

I'm terrified!!!

My doctor is stumped. I'm stumped, I thought it was gall bladder and maybe it is. I just don't know. We are doing bloodwork.

I'm desperate for clues or hints.

Living a knightmare in Boise.
2 Comments Post a Comment
Blank
Avatar_m_tn
Sometimes a gall bladder attack / issues won't show up on blood tests, ask for a HIDA (spelling?) scan to check the flow of the bile ducts and also an ultrasound to see if you have gall stones. I had a really bad attack and had to go to the ER and got the ultrasound and it showed very large gall stones, ended up having it removed, but man those attacks were painful. good luck to you.
Blank
Avatar_f_tn
I am sorry to hear someone else is having trouble with pain meds and trying to get off. I have been weaning off of Morphine and I am down to 1 30mg pill a day. I have degenerative disc disease and I have had it since 1969 when I had an accident. I am 70 years old now and the meds are making me sick every day. I will have to try a new 12 hour med but only one. Hope I can find one that will not make me sick. A warning to anyone who takes more then 1 or meds for pain. I ended up with seizure and coma in Nov. last year. I was lucky my DH found me on the floor in time. I had stopped breathing. All the meds I was taking as doctor ordered, put me in this state. They are very dangerious!!! I will never take more then 1 long acting and 1 short acting as needed. Weaning off take time, you can not rush it and it must be done with your doctors help. Good luck to us all.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Pain Answerers
535089_tn?1400677119
Blank
Mollyrae
WI
7721494_tn?1405368662
Blank
philnoir
Front Range, CO
1193998_tn?1265121197
Blank
carolanivey
OH
1855076_tn?1337118903
Blank
marycarmel
MA
Avatar_m_tn
Blank
trixy71
Avatar_f_tn
Blank
Weathergirl21